Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Chemical-like smell in nose. Have tingling and burning in legs and penis, rash on chest. Had oral sex

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12386 Questions
Question
i have a wierd smell in my nose chemical type ? i have also had symptoms of herpes tesr back today tingling pain burning in legs also penis no rash on groin but a small tash on chest 7 weeks since oral sex
Posted Sat, 29 Sep 2012 in Men's Health
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello,
Thanks for posting your query.
A weird smell in the nose can be related to mild inflammation of the sinuses or rhinitis which may be infective or allergic in nature. Such symptoms usually improve on doing a steam inhalation and instilling nasal decongestants in the nose.
The mild tingling and burning in the legs without any flu like symptoms or multiple rashes are not likely to be due to herpes. These are more likely to be related to vitamin B complex deficiency or an electrolyte imbalance. You can take the appropriate supplements and electrolyte XXXXXXX fluids for a few days and see if the symptoms improve.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor